English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Average twin prime conjecture of elliptic curves

MPS-Authors
/persons/resource/persons235100

Cojocaru,  Alina-Carmen
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

balog_average_oa_2011.pdf
(Any fulltext), 329KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Balog, A., Cojocaru, A.-C., & David, C. (2011). Average twin prime conjecture of elliptic curves. American Journal of Mathematics, 133(5), 1179-1229. Retrieved from http://arxiv.org/PS_cache/arxiv/pdf/0709/0709.1461v1.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-203F-2
Abstract
There is no abstract available